# SDR WVER2014102251601

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 21,431 hours, 15,021 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E IS DAMAGED APPROXIMATELY 1.00"L X .375"W, 36" FROM OTBD TIP OF ELEVATOR.
